# SDR AC2A081230

- Difficulty date: October 18, 2002
- Submitted: November 11, 2002
- Operation: Air carrier
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: 776
- Aircraft time: 12,212 hours
- Engine: Allsn 250C20B
- System (JASC): 7323 · Turbine Governor
- Part: Washer
- Condition: Separated
- Location: Eng Governor
- Part time: 3,089 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POTTING COMPOUND FAILED, WASHERS AND CLIP CAME OFF THE END OF SPLINE DRIVE. GOVERNOR REPLACED
